# SDR COMA0670127

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 6,187 hours, 4,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 55185
- Condition: Discharged
- Location: Emergency Light
- Part time: 18,403 hours, 16,728 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5532 - EMERGENCY LIGHTING FAILED TO ILLUMINATE DURING TEST.  REPLACED EMERGENCY BATTERY PACK.
